# SDR ASAA2013032094718

- Difficulty date: March 20, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER IS CHAFED ON LOWER SURFACE, ACFT GROUNDED. R & R AND REPLACED NR 5 SPOILER IAW AMM 27-62-12-004-001, STEP 2 D.1 THRU 10 AND EA 400-57EA-10219 AND DWG 66-46-452 AND SMM 27-62-12-404 012, STEP 3.E.3 THRU 5.
